# SDR FDEA2018081752031

- Difficulty date: August 15, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 59,639 hours, 23,151 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N71066
- Condition: Damaged
- Location: Bs 1787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE SKIN AT BS  1787.45, STRINGERS 17R-18R HAD  A  6 INCH SCRATCH BELOW THE FAIRING.   REMOVED THE DAMAGED,  FABRICATED,  AND INSTALLED A REPAIR IAW SRM 53-80-70-2R, FIG 201, REP 2  DETAIL I.
